When I have sex, it persistently hurts. Not badly, but like.... it gets sore, and prevents sex from being pleasant. I've only had it about five times. I am not at all nervous around my boyfriend - we've been going out almost a year, and he is very kind to me. Could it be the angle we are using, or a lack of adequate preparation time, even if I feel there has been enough? Could it still hurt just from being new? Even when he is very gentle, it hurts, and even if I'm really horny when we start, it quickly becomes unpleasant. Help?
Posts: 45 | Registered: Sep 2003
| IP: Logged |
Here's another question: Is it possible to start one's period early or late while on the pill, or should it start exactly on the day one starts taking placebo pills? I've taken placebo pills for two days now, but my period hasn't started. Is it just being temperamental, like it was before I started on the pill, or should I be worried?
It varies. I had a girlfriend who took her last active pill on a Saturday and her period would appear like clockwork on Thursday. It all depends on how fast your hormone levels drop while on the placebo pills.
------------------ I do not feel obliged to believe that the same God who has endowed us with sense, reason, and intellect has intended us to forgo their use.
I'm on Ortho-tri cyclen lo abnd my period normally comes on the tuesday when i start taking placebo pills on Sunday. But I'm sure with different hormones and at different strengths it will definately vary to when you start your period.
Posts: 338 | From: Livermore, CA | Registered: Jul 2002
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.